# SDR HALA0600541

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 16,834 hours, 3,312 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU SHUTDOWN AT GATE.//ACCOMP APU ECU BITE PER FIM 49-11-00. NO FAULTS NOTED. NORMAL RESTART OF APU, OPS CK GOOD.  OK FOR SERVICE.
